Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (2): 403-410    DOI: 10.1088/1674-1056/17/2/009
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Some new exact solutions of Jacobian elliptic function about the generalized Boussinesq equation and Boussinesq--Burgers equation
Zhang Lianga, Zhang Li-Fenga, Li Chong-Yinb
a Institute of Meteorology, PLA University of Science and Technology, Laboratory of Applied Geophysics, Nanjing 211101, China; b Institute of Meteorology, PLA University of Science and Technology, Laboratory of Applied Geophysics, Nanjing 211101, China;State Key Laboratory of Numerical Modeling for Atmospheric Sciences and Geophysical Fluid Dynamics,Institute of Atmospheric Physic

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn